Yunfeng Yin, "Quasilinearization for some nonlocal problems", International Journal of Stochastic Analysis, vol. 6, Article ID 590323, 6 pages, 1993. https://doi.org/10.1155/S1048953393000115
Quasilinearization for some nonlocal problems
The method of generalized quasilinearization  is applied to study semilinear parabolic equation with nonlocal boundary conditions in this paper. The convexity of in is relaxed by requiring to be convex for some . The quadratic convergence of monotone sequence is obtained.
Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.